, Volume 3, Issue 2, pp 103-135

Algebraic Approach in the "Outer Problem" for Interval Linear Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The subject of our work is the classical "outer" problem for the interval linear algebraic System Ax = b with the square interval matrix A: find "outer" coordinate-wise estimates of the united solution set Σ formed by all solutions to the point systems Ax = b with A ∈ A and b ∈ b. The purpose of this work is to advance a new algebraic approach to the formulated problem, in which it reduces to solving one noninterval (point) equation in the Euclidean space of double dimension. We construct a specialized algorithm (subdifferential Newton method) that implements the new approach, then present results of the numerical tests with it. These results demonstrate that the proposed algebraic approach combines unique computational efficiency with high quality enclosures of the solution set.